| Model Number |
SY60WF |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during a cataract extraction with intraocular lens (iol) implant procedure, the patient noted small defects on peripheral optic.The iol was remained implanted.Additional information has been requested and received stated that defect was noticed on the lens after injecting it into the eye.The harm to the patient is not visually significant.No further information available.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).